# SDR DXTA2025082704724

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500379
- Aircraft time: 8,268 hours, 6,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, NOTICED ALL CABIN EMERGENCY LIGHTS TURNED ON AND A FEW MINUTES LATER, TURNED OFF EXCEPT RED LIGHT LEADING TO THE MAIN CABIN DOOR WHICH CONTINUE BLINKING FOR THE DURATION OF THE FLIGHT.   REMOVED AND REPLACED ELB'S #1 AND #2 PN 7450LS-00 REMOVED S/N 006371, 005059 AND INSTALLED S/N 006424, 007271
